# SDR COMA2010090750192

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 37,737 hours, 34,530 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABD
- Part serial: 367
- Condition: Faulty
- Location: Te Flap
- Part time: 31,570 hours, 27,702 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CLE RECEIVED FLAPS FAIL MSG UPON SELECTING FLAPS TO 45 DEG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED FECU.
